Alert archive / Wisconsin / Small Craft Advisories in 2008

Small Craft Advisory 49, NWS Green Bay, WI

September 13, 2008

NWS Green Bay, WI issued this small craft advisory at Sep 13, 2008, 3:46 PM CDT. It took effect at Sep 14, 2008, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2008, 3:46 PM CDT (20:46 UTC)
In effect from
Sep 14, 2008, 10:00 AM CDT
Expired
Sep 15, 2008, 10:19 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WHUS73 KGRB 132046
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM MONDAY...

.AN APPROACHING COLD FRONT AND UPPER TROUGH FROM THE
NORTHWEST...COMBINED WITH THE REMNANTS OF IKE MOVING SOUTH OF
THE AREA WILL CREATE INCREASING NORTH WINDS LATE SUNDAY MORNING.
WINDS OF 15 TO 25 KTS WITH SOME HIGHER GUSTS AND WAVES OF 3 TO 6
FT ARE EXPECTED FROM LATE SUNDAY MORNING THROUGH EARLY MONDAY
MORNING.

LMZ521-522-541>543-140500-
/O.NEW.KGRB.SC.Y.0049.080914T1500Z-080915T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
346 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 7 AM CDT
MONDAY. 

NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH SOME HIGHER
GUSTS...GENERATING WAVES OF 3 TO 6 FT SUNDAY MORNING THROUGH
MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
920 
WHUS73 KGRB 140243
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
943 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM
MONDAY...

.AN APPROACHING COLD FRONT AND UPPER TROUGH FROM THE NORTHWEST...
COMBINED WITH THE REMNANTS OF IKE MOVING SOUTH OF THE AREA WILL
CREATE INCREASING NORTH WINDS LATE SUNDAY MORNING. WINDS OF 15 TO
25 KTS WITH SOME HIGHER GUSTS AND WAVES OF 3 TO 6 FT ARE EXPECTED
FROM LATE SUNDAY MORNING THROUGH EARLY MONDAY MORNING.

LMZ521-522-541>543-141045-
/O.CON.KGRB.SC.Y.0049.080914T1500Z-080915T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
943 PM CDT SAT SEP 13 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO
7 AM CDT MONDAY. 

NORTH WINDS WILL INCREASE TO 15 TO 25 KTS WITH SOME HIGHER
GUSTS...GENERATING WAVES OF 3 TO 6 FT SUNDAY MORNING THROUGH
MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
334 
WHUS73 KGRB 140854
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
354 AM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10AM SUNDAY TO 7AM
MONDAY...

.A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY
AND TONIGHT ON NORTHWEST WINDS OF 15 TO 25 KNOTS. THE STRONGEST
WINDS ARE EXPECTED TO MOVE THROUGH LATE THIS AFTERNOON AND THIS
EVENING...WHEN SOME GUSTS TO AROUND 30 KNOTS ARE POSSIBLE.

LMZ521-522-541>543-141700-
/O.EXT.KGRB.SC.Y.0049.080914T1500Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
354 AM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
1 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 1 PM CDT MONDAY. 

INCREASING NORTH WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFT TODAY AND TONIGHT. CONDITIONS WILL SLOWLY IMPROVE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JS
214 
WHUS73 KGRB 141539
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 AM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY...

.A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND
TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST
OF THE REGION. THIS WILL CREATE INCREASING NORTHWEST WINDS OF
15 TO 25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE
LATE THIS AFTERNOON AND THIS EVENING.

LMZ521-522-541>543-142345-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1039 AM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

INCREASING NORTH WINDS AND BUILDING WAVES WILL CREATE CONDITIONS
HAZARDOUS TO SMALL CRAFT TODAY AND TONIGHT. CONDITIONS WILL SLOWLY
IMPROVE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
995 
WHUS73 KGRB 142034
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY...

.A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND
TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST OF
THE REGION. THIS WILL CREATE INCREASING NORTHWEST WINDS OF 15 TO
25 KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE LATE THIS
AFTERNOON THROUGH THE EARLY OVERNIGHT AND WAVES OF 3 TO 6 FT.

LMZ521-522-541>543-150445-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
334 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH WINDS OF 15 TO 25 KTS WITH SOME GUSTS TO 30 KTS AND WAVES OF
3 TO 6 FT ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
650 
WHUS73 KGRB 150232
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM MONDAY...

.A COOL CANADIAN AIR MASS WILL SURGE INTO THE AREA TODAY AND
TONIGHT AS THE REMNANTS OF IKE WILL MOVE SOUTHEAST...THEN EAST OF
THE REGION. THIS WILL CREATE NORTHWEST WINDS OF 15 TO 25
KNOTS...WITH GUSTS TO AROUND 30 KNOTS ALSO POSSIBLE THROUGH THE
EARLY OVERNIGHT HOURS...AND WAVES OF 3 TO 6 FT.

LMZ521-522-541>543-151045-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 PM CDT SUN SEP 14 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY. 

NORTH WINDS OF 15 TO 25 KTS WITH SOME GUSTS TO 30 KTS AND WAVES
OF 3 TO 6 FT ARE EXPECTED THROUGH EARLY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
455 
WHUS73 KGRB 150839
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM THIS AFTERNOON...

.A COOL CANADIAN AIR MASS SURGING INTO THE REGION WILL GENERATE
NORTHWEST WINDS OF 15 TO 25 KNOTS EARLY TODAY. THE WIND WILL
DIMINISH THIS AFTERNOON AS HIGH PRESSURE RIDGES INTO THE AREA.

LMZ521-522-541>543-151645-
/O.CON.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
339 AM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

NORTH WINDS OF 15 TO 25 KTS AND WAVES OF 3 TO 6 FEET ARE EXPECTED
THIS MORNING. THE WINDS AND WAVES WILL DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JS
911 
WHUS73 KGRB 151519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT MON SEP 15 2008

LMZ521-522-541>543-151630-
/O.CAN.KGRB.SC.Y.0049.000000T0000Z-080915T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1019 AM CDT MON SEP 15 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 3:33 PM CDT, 13 minutes earlier.

Area forecast discussion, Sep 13, 3:33 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT SAT SEP 13 2008

.SHORT TERM...TONIGHT AND SUNDAY. EARLIER FORECAST PRETTY MUCH ON
TARGET AS PCPN OVER THE SOUTH AND EAST HAS SHIFTED EAST WITH
SUPPORT WEAKENING. DRYING AT MID AND UPPER LEVELS AIDING DIMINISHING
TREND. WHILE AREA OVER MN AHEAD OF SHORT WAVE LIFTING NORTHEAST
INTO NORTH CENTRAL. WILL HAVE DIMINISHING WORDING IN ZONES AS
ENERGY WITH THIS WAVE SHIFTS NORTH OF REGION THIS EVENING. THOUGH
WILL NOT GO TOTALLY DRY OVERNIGHT AS MODELS HANG ON TO SIG LLVL
MOISTURE OVER AREA. WILL KEEP MENTION OF FOG AND DRIZZLE THROUGH
THE NIGHT. UPPER LEVEL CLOUDS FROM IKE ALREADY STREAMING NORTH SO
NO BREAKS IN CLOUDS EXPECTED INTO SUN.

SECOND...COLD FRONT EXPECTED TO MOVE THROUGH LATER SUN WITH STRONG
UPPER TROF MOVING THROUGH LATER SUN NIGHT. MODELS PRETTY MUCH IN
AGREEMENT TO KEEP REMAINS OF IKE SOUTH AND EAST OF AREA. WILL
CONTINUE PREVIOUS FORECAST TRENDS WITH CHANCE POPS IN AFTERNOON
WITH FRONT/TROF.

WITH CLOUDS/FOG/DRIZZLE EXPECT LIMITED DIURNAL TEMP FLUCTUATION.
GUIDANCE SEEMS REASONABLE.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.

MEAN 500 TROUGH CENTERED NEAR MISSISSIPPI VALLEY / WESTERN GREAT
LAKES REGION WILL GRADUALLY WEAKEN AND DRIFT EAST AS HI PRES
RIDGE OVER WESTERN US MOVES EAST AND BROADENS ACROSS THE CENTRAL
CONUS DURING THE WORK WEEK. THIS WILL LEAD TO A RELATIVELY WEAK
W-NW FLOW REGIME ACROSS THE NORTHERN US WITH MAIN JET ENERGY
FOCUSING FURTHER NORTH INTO CENTRAL CANADA. ANY WEAK FRONTAL
SYSTEMS THAT TRY TO WORK INTO WESTERN GREAT LAKES WILL BE MOISTURE
DEFICIENT...AS SURFACE HI PRESSURE SPREADING ACROSS MUCH OF THE
CENTRAL AND SOUTHERN U.S. CUTS OFF ANY APPRECIABLE GULF MOISTURE.
THUS...FEW CHANGES TO PREVIOUS FORECAST AFTER MONDAY...WITH
GENERALLY DRY CONDITIONS AND NEAR OR SLIGHTLY ABOVE NORMAL
TEMPERATURES EXPECTED INTO NEXT WEEKEND.

MAIN FCST CHALLENGE THIS PERIOD WILL BE SUNDAY NIGHT INTO EARLY MONDAY
AS MEDIUM RANGE MODELS FCST SHORTWAVE ENERGY TO MOVE EAST ACROSS
THE FORECAST AREA. OPER NAM/GFS BOTH SUGGEST AREA OF SCT SHOWER
ACTIVITY TO MOVE ACROSS THE FCST AREA MAINLY BEFORE MIDNIGHT.
BUMPED UP POPS A BIT SUNDAY EVENING AS TRENDS IN THE SREF MEAN
SUGGEST A BIT SLOWER AND SHARPER TROUGH WITH NEARLY 50 PERCENT OF
THE SREF MEMBERS SUGGESTING SOME MEASURABLE PRECIP SUNDAY EVENING.
ALSO ADDED POSSIBILTY OF SOME PATCHY DRIZZLE OVER THE FOX VALLEY
AFTER MIDNIGHT AS FCST SNDGS SUGGEST LOW-LEVEL MOISTURE MAY LINGER
AND WILL STILL BE FAILRY DEEP.

SKIES SHOULD GRADUALLY CLEAR DURING THE DAY ON MONDAY FROM
NORTHWEST TO SOUTHEAST AS DRIER AIR CONTINUES TO WORK ITS WAY
ACROSS THE AREA.

GENERALLY DRY AND MILD WEATHER TO DOMINATE THE REMAINDER OF THE
WORK WEEK AS HIGH PRESSURE SETTLES IN.
&&

.AVIATION...WIDESPREAD IFR/LIFR CONDITIONS EXPECTED ACROSS THE AREA
THROUGH INTO SUN MORNING. GUIDANCE POINTS TO POSSIBLE VLIFR
CONDITIONS OVERNIGHT...THOUGH CONFIDENCE IN THIS LOW WITH
INCREASING WEST TO NORTHWEST SFC WINDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/ESB
Hazardous weather outlook, Sep 13, 4:25 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
425 AM CDT SAT SEP 13 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
425 AM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FOG COULD REDUCE VISIBILITIES TO LESS THAN 1/4 MILE ACROSS
PORTIONS OF NORTHERN WISCONSIN EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-141100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
425 AM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN
AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY SUNDAY
AFTERNOON THROUGH EARLY MONDAY MORNING. WINDS COULD APPROACH
GALE FORCE AT TIMES...ESPECIALLY SUNDAY NIGHT.

JS/RDM

Nearby

Small Craft Advisories in Wisconsin, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.